Web Results

Using Birth Control Pills May Increase Women's Glaucoma Risk - NPR

www.npr.org/sections/health-shots/2013/11/18/245959355/using-birth-control-pills-may-increase-womens-glaucoma-risk

Nov 18, 2013 ... Taking birth control pills may increase a woman's risk of eye disease later in ... levels as she goes through life could affect her risk of glaucoma.

Birth Control Pills May Raise Eye Risks - The New York Times

well.blogs.nytimes.com/2013/11/21/birth-control-pills-may-raise-eye-risks/

Nov 21, 2013 ... Why birth control pills might play a role in glaucoma is not entirely clear. ... like drugs used against breast cancer, also have an elevated risk of glaucoma. ... would reduce their estrogen would increase their risk because glaucoma is ... and women with a history of taking birth control for long periods may be ....

Consider Glaucoma Risk Before Prescribing Birth Control Pills ...

www.obgyn.net/contraception/consider-glaucoma-risk-prescribing-birth-control-pills

Jun 19, 2014 ... ... birth control pills has been linked to an increased risk of glaucoma. ... Women who do not take hormonal birth control experience regular ... Undiagnosed glaucoma can quickly lead to blindness if this increased pressure is ...

BREAKING: The Pill Linked To Glaucoma Risk | Prevention

www.prevention.com/health/health-concerns/birth-control-pills-linked-increased-glaucoma-risk

Nov 18, 2013 ... If you're on the pill, you might want to make sure you've scheduled your yearly eye exam. Use of oral contraceptives could put you at an ...

Eye health and oral contraceptives: a woman's risks - Healthy Living ...

healthylivingmadesimple.com/eye-health-and-oral-contraceptives-a-womans-risks/

Learn what you can do to protect your vision. ... One of the most common complaints for women taking birth control pills or hormone ... using both estrogen and progesterone carry a 30 percent increased chance of developing dry eye. ... birth control pills for three years or longer have a 5 percent risk of developing glaucoma, ...

Birth Control Causes Glaucoma? New Study Finds Contraceptives ...

www.ibtimes.com/birth-control-causes-glaucoma-new-study-finds-contraceptives-may-lead-blindness-1475014

Nov 18, 2013 ... Glaucoma can damage your vision so gradually you may not notice any ... take birth control pills for over three years have an increased risk of ...

Oral Contraceptives Linked to Glaucoma - Medscape

www.medscape.com/viewarticle/814659

Nov 19, 2013 ... NEW ORLEANS — Taking oral contraceptives for more than 3 years ... This could explain the increased risk for glaucoma, but the study doesn't ...

Birth Control Pills May Double Glaucoma Risk - ABC News

abcnews.go.com/blogs/health/2013/11/18/birth-control-pills-may-double-glaucoma-risk/

Nov 18, 2013 ... Their study is the first to report this increased risk. ... "We can't really say [birth control pills] cause glaucoma," said study ... For now, long-term use of birth control pills may just be another risk factor for your doctor to take into ...

Birth Control Pills Raise Risk of Glaucoma, Study Finds | Bustle

www.bustle.com/articles/9083-birth-control-pills-raise-risk-of-glaucoma-study-finds

Nov 18, 2013 ... Birth Control Pills Raise Risk of Glaucoma, Study Finds ... just three-years of taking birth control pills doubled women's chances of getting ... (And no, this isn't like that time they told you that masturbating would make you blind.).

Birth Control Pills May Increase Risk of Glaucoma - Eye Vitamins

www.rebuildyourvision.com/blog/vision-news/birth-control-pills-may-increase-risk-glaucoma/

Mar 21, 2014 ... Women should not stop taking birth control pills for this increased risk ... Even though birth control pills can increase your risk for glaucoma, you ...

More Info

Is birth control linked to glaucoma? - American Optometric Association

www.aoa.org

Jan 24, 2014 ... A new study suggests women who take birth control for an extended ... of oral contraceptives and an increased risk of developing glaucoma," Dr. Bittel said. ... There is no way to prevent the disease, but it can be controlled if ...

'The Pill' Tied to Raised Risk of Glaucoma – WebMD

www.webmd.com

Nov 18, 2013 ... Eye disease more common among users of birth control pills, study ... See what your medical symptoms could mean, and learn about .... 18, 2013 (HealthDay News) -- Taking birth control pills for more than three years may increase a ... The reasons why birth control pills might increase the risk of glaucoma ...

Long-term Pill use may double glaucoma risk - The Chart - CNN.com

thechart.blogs.cnn.com

Nov 18, 2013 ... But years of using birth control pills, which can also lower estrogen ... This research project is the first to suggest an increased risk of glaucoma in ... at one point i had the implanon in my arm and was taking the pill too get my ...